Show simple item record

dc.contributor.authorClark, H. R. ( )
dc.contributor.authorSan Gil Jutuca, L. P. ( )
dc.contributor.authorMilla Miranda, M. ( )
dc.date.accessioned2018-11-16T18:41:13Z
dc.date.available2018-11-16T18:41:13Z
dc.date.issued1998-02-13
dc.identifier.citationClark, H. R., San Gil Jutuca, L. P., & Milla Miranda, M. (1998). On a mixed problem for a linear coupled system with variable coefficients. Electronic Journal of Differential Equations, 1998(04), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7799
dc.description.abstract

We prove existence, uniqueness and exponential decay of solutions to the mixed problem

u" (x, t) - μ(t)Δu(x, t) + Σni=1 ∂θ/∂xi (x, t) = 0,
θ' (x, t) - Δθ(x, t) + Σni=1 ∂u'/∂xi (x, t) = 0,

with a suitable boundary damping, and a positive real-valued function μ.

en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMixed problemen_US
dc.subjectBoundary dampingen_US
dc.subjectExponential stabilityen_US
dc.titleOn a Mixed Problem for a Linear Coupled System with Variable Coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record